View : 18 Download: 0

On w-hyponormal operators

Title
On w-hyponormal operators
Authors
Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2003
Journal Title
Studia Mathematica
ISSN
0039-3223JCR Link
Citation
vol. 156, no. 2, pp. 165 - 175
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We study some properties of w-hyponormal operators. In particular we show that some w-hyponormal operators are subscalar. Also we state some theorems on invariant subspaces of w-hyponormal operators.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE